본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Korean Journal of Anesthesiology , 2004년, pp.273 - 276  
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

전신마취 유도 중 비강내 분무한 Phenylephrine의전신 반응에 의해 발생한 급성 폐부종
Unexpected Pulmonary Edema Associated with an Intranasal Spray of Phenylephrine during the Induction of General Anesthesia

이상귀  임형선  손지선 
  • 초록

    Topical phenylephrine is used in nasotracheal intubation to prevent nasal mucosal bleeding. The administration of topical phenylephrine can result in severe hypertension secondary to alpha-adrenergic stimulation. A high incidence of pulmonary edema is present in the patients given drugs with beta-blocking activity after phenylephrine administration. We report upon a pediatric patient in whom severe hypertension and pulmonary edema occured following the administration of topical phenylephrine. (Korean J Anesthesiol 2004; 47: 273~6)


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.